# SDR UALA2013031801601

- Difficulty date: March 16, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,412 hours, 6,676 cycles
- Engine: Pwa PW4056
- Engine time: 73,647 hours, 12,656 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564
- Part serial: 724383
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 73,647 hours, 12,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

OIL LOSS, RTFL.  ENG 1 OIL QUANTITY WENT TO ZERO AFTER TAKEOFF WITH PRESSURE DECREASING.  CREW CONTACTED TOMC. OIL PRESSURE WAS 217 PSI AND DROPPED TO 179 PSI DURING ARINC PATCH OIL TEMPERATURE WAS IN NORMAL RANGE AT THIS TIME. ESN 724383. REPLACED ENGINE.
